MAUDE Adverse Event Report: COOK INC CODA BALLOON CATHETER; DQY CATHETER, PERCUTANEOUS

COOK INC CODA BALLOON CATHETER; DQY CATHETER, PERCUTANEOUS
Model Number G53024
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that during the evar procedure and use of a coda balloon catheter, the balloon would not dilate because of a pinhole in it.There were no patient injuries or additional procedures reported and another device was used to continue the procedure.

Brand Name
CODA BALLOON CATHETER
Common Device Name
DQY CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7597617
Report Number1820334-2018-01771
Device Sequence Number945547
Product Code DQY
UDI-Device Identifier00827002530249
UDI-Public(01)00827002530249(17)180915(10)6206144
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG53024
Device Catalogue NumberCODA-2-10.0-35-120-32
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR